# SDR AALA201704249028

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 54,571 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EVACUATION SLIDE LIGHT AT L4 DOOR IS INOPERATIVE.  SECURED THE LAMP IN THE LIGHT ASSEMBLY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
